Alert archive / Vermont / Flash Flood Warnings in 2008
Flash Flood Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Aug 3, 2008, 7:47 AM EDT for Franklin County, Lamoille County, Orleans County, Vermont. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2008, 7:47 AM EDT (11:47 UTC)
- Expired
- Aug 3, 2008, 1:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, VT, Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 84 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 8:29 AM EDT | FLASH FLOOD | 2 Ene Newport, VT | WATER ON ROUTE 5 BETWEEN NEWPORT AND DERBY VT |
| Aug 3, 8:37 AM EDT | FLASH FLOOD | 2 Ene Newport, VT | FLOODING AT RED LIGHT ON US ROUTE 5 IN DERBY BY KINNEY DRUG JUST BELOW CRAWFORD ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 11.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 031147
FFWBTV
VTC011-015-019-031745-
/O.NEW.KBTV.FF.W.0010.080803T1147Z-080803T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
747 AM EDT SUN AUG 3 2008
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ORLEANS COUNTY IN NORTHEAST VERMONT
EASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT
NORTHERN LAMOILLE COUNTY IN NORTHWEST VERMONT
* UNTIL 145 PM EDT SUNDAY
* AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF WIDESPREAD...VERY HEAVY RAINFALL ACROSS THE WARNED AREA
IN FAR NORTH CENTRAL VERMONT. THIS AREA OF RAINFALL IS NEARLY
STATIONARY AND WILL PERSIST FOR 1 TO 3 ADDITIONAL HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CARMI
STATE PARK...RICHFORD...NORTH TROY...NEWPORT CENTER...NEWPORT...
JAY...DERBY LINE...DERBY CENTER AND HOLLAND. THE GREATEST RISK OF
FLASH FLOODING THIS MORNING IS ALONG A LINE FROM NEWPORT TO TROY
TO JAY TO MONTGOMERY BASED ON THE NEARLY STATIONARY HEAVY RAIN
BAND OVER THE AREA.
LOCALIZED ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE
IN THE WARNED AREA. WITH THE GROUND ALREADY SATURATED ACROSS NORTH
CENTRAL VERMONT...THE ADDITIONAL RAINFALL WILL GO ALMOST DIRECTLY
INTO RUNOFF.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. THE POTENTIAL EXISTS FOR ROAD
WASHOUTS...ESPECIALLY IN THE STEEP TERRAIN OF THE NORTHERN GREEN
MOUNTAINS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BURLINGTON.
LAT...LON 4500 7190 4490 7193 4487 7189 4479 7197
4476 7194 4471 7200 4470 7203 4474 7211
4469 7210 4469 7216 4454 7227 4463 7249
4468 7287 4499 7288 4501 7288 4501 7192
$$
BANACOS2 follow-up statements
000
WGUS71 KBTV 031413
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1013 AM EDT SUN AUG 3 2008
VTC011-015-019-031745-
/O.CON.KBTV.FF.W.0010.000000T0000Z-080803T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMOILLE VT-ORLEANS VT-FRANKLIN VT-
1013 AM EDT SUN AUG 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
ORLEANS COUNTY IN NORTHEAST VERMONT...AND EASTERN FRANKLIN AND
NORTHERN LAMOILLE COUNTIES IN NORTHWEST VERMONT...
AT 845 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS IN ORLEANS COUNTY
REPORTED FLOODING ON ROUTE 5 IN DERBY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CARMI
STATE PARK...WESTFIELD...RICHFORD...ORLEANS...NORTH TROY...NEWPORT
CENTER...NEWPORT...MORGAN CENTER...MONTGOMERY...LOWELL...JAY...
ENOSBURG FALLS...EAST CHARLESTON...DERBY LINE...DERBY CENTER...
COVENTRY...WEST CHARLESTON...TROY...MONTGOMERY CENTER...HOLLAND AND
BROWNINGTON CENTER
ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM PERSISTENT RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4500 7190 4490 7193 4487 7189 4479 7197
4476 7194 4471 7200 4470 7203 4474 7211
4469 7210 4469 7216 4454 7227 4463 7249
4468 7287 4499 7288 4501 7288 4501 7192
$$
JAN000
WGUS71 KBTV 031741
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
141 PM EDT SUN AUG 3 2008
VTC011-015-019-031750-
/O.EXP.KBTV.FF.W.0010.000000T0000Z-080803T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMOILLE VT-ORLEANS VT-FRANKLIN VT-
141 PM EDT SUN AUG 3 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 PM EDT FOR ORLEANS
COUNTY IN NORTHEAST VERMONT...AND EASTERN FRANKLIN AND NORTHERN
LAMOILLE COUNTIES IN NORTHWEST VERMONT...
RAIN HAS SUBSIDED ACROSS THE WARNED AREA AND AREA RIVERS AND STREAMS
HAVE BEGUN TO RECEDE. A FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4500 7190 4490 7193 4487 7189 4479 7197
4476 7194 4471 7200 4470 7203 4474 7211
4469 7210 4469 7216 4454 7227 4463 7249
4468 7287 4499 7288 4501 7288 4501 7192
$$
JANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:30 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 3, 3:30 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
330 AM EDT SUN AUG 3 2008
.SYNOPSIS...
A DEEP TROUGH OF LOW PRESSURE BOTH AT THE SURFACE AND ALOFT WILL
CONTINUE TO IMPACT THE NORTH COUNTRY THROUGH MONDAY. THIS WILL
PROVIDE THE REGION WITH UNSETTLED WEATHER CONDITIONS AND BELOW
NORMAL TEMPERATURES. SHOWERS WITH AN ISOLATED THUNDERSTORM WILL ONCE
AGAIN DEVELOP ACROSS THE REGION THIS AFTERNOON WITH TEMPERATURES IN
THE 70S. ON MONDAY...THE TROUGH WILL SLOWLY SHIFT EAST INTO THE GULF
OF MAINE AND SOME DRYING WILL OCCUR WITH SLIGHTLY BELOW NORMAL
TEMPERATURES.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 330 AM EDT SUNDAY...THE NEAR TERM CONCERN WL BE SLOW MOVEMENT
OF MID/UPPER LVL TROF OF LOW PRES ACRS NE CONUS AND PLACEMENT OF
QPF ACRS OUR CWA THRU TONIGHT. BASED ON WATER VAPOR AND UA
ANALYSIS WL TREND TWD THE GFS MODEL FOR THIS FCST PACKAGE...BUT WL
USE SOME 4KM WRF FOR LOCAL ENHANCEMENTS ASSOCIATED WITH TRRN.
WATER VAPOR SHOWS DEEP MID/UPPER LVL TROF NEAR MONTAGUE NY ATTM
WITH SLOW MOVEMENT TWD THE CPV. MEANWHILE...NUMEROUS 5H VORT CONT
TO ROTATE AROUND THE CYCLONIC CIRCULATION AND PRODUCE AREAS OF
OCCASIONAL SHOWERS. VAPOR TRENDS CONT TO SHOW MORE MID/UPPER LVL
MOISTURE ACRS SOUTHERN CANADA THIS MORNING WL ROTATE ACRS NORTHERN
NY/VT...ASSOCIATED WITH BACKSIDE DEFORMATION ZN. THIS AREA OF
MOISTURE...COMBINED WITH DEVELOPING UPSLOPE FLW THRU 800MB AS THE
CYCLONIC CIRCULATION SLOWLY MOVES EAST WL HELP TO ENHANCE MORE
SHOWERS TODAY...ESPECIALLY ACRS THE WESTERN SLOPES OF THE GREEN
MTNS AND NORTHERN DACKS. HOWEVER...WEAK FLW <15 KNTS WL LIMIT LLVL
UVV...THEREFORE EXPECT OCCASIONAL LIGHT RAIN FOR MANY LOCATIONS.
IN ADDITION...LOCAL 4KM WRF SHOWS LLVL CPV CONVERGENCE ZN SETTING
UP FROM BRIDPORT TO SHELBURNE TO BURLINGTON TO ST ALBANS...WHICH
MAY HELP TO PRODUCE SOME SHOWERS. THE INSTABILITY PARAMETERS ARE
LIMITED TO DUE CLOUDS AND COLDEST AIR ALOFT SHIFTING
EAST...THEREFORE WL ONLY MENTION ISOLATED STORMS. SOUNDINGS SHOW
CAPE VALUES AROUND 500 J/KG...WITH LIS BTWN -1 AND -2C. WL MENTION
HIGH LIKELY POPS TO CAT POPS MOST LOCATIONS TODAY...BUT KEEP THE
HIGHEST QPF CONFINED TO THE UPSLOPE REGIONS OF THE DACKS/GREENS.
GIVEN THE PATTERN IS MORE TYPICAL OF MID WINTER OUR MIXING LVLS
TODAY WITH BE LIMITED DUE TO CLOUDS/PRECIP...THEREFORE WL ONLY
MENTION 60S MTNS TO 70S VALLEYS.
TONIGHT...MID/UPPER LVL LOW LIFTS INTO EASTERN ME AS CYCLONIC NW FLW
ALOFT CONTS ACRS OUR FA. THIS FLW ALOFT COMBINED WITH WEAK ELONGATED
VORTICITY AND LEFTOVER WRAP AROUND MOISTURE BTWN 850-500MB...WL CONT
TO MENTION CHC POPS ACRS MOST OF OUR CENTRAL/NORTHERN ZNS WITH SCHC
SOUTH. AFT 06Z THE DEPTH OF DEEP MID/UPPER LVL MOISTURE
DECREASES...BUT OUR LLVL MOISTURE FROM THE SFC THRU 850MB INCREASES
AND WINDS ARE EXPECTED TO BE CALM...THEREFORE WL MENTION AREAS OF
FOG MOST LOCATIONS.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS OF 330 AM EDT SUNDAY...DEEP MID/UPPER LVL CYCLONIC CIRCULATION
SLOWLY LIFTS INTO EASTERN CANADA WITH WRAP AROUND MOISTURE AND
WEAK ELONGATED VORTS IMPACTING OUR CENTRAL/NORTHERN ZNS. BEST DEEP
LAYER MOISTURE AND ULVL ENERGY WL BE ACRS NORTHERN VT
MONDAY...WHILE WEAK SHORT WAVE RIDGE TRIES TO BUILD INTO WESTERN
CWA BY 00Z TUES. WL MENTION CHC POPS NEK AND KEEP REST OF CWA AT
SCHC OR LESS. PROGGED 85H TEMPS BTWN 11-12C...SUPPORT HIGHS IN THE
M70S TO L80S MOST LOCATIONS...EXCEPT U60 TO L70S NEK MTNS. ON
TUES...GFS SHOWS CONVECTIVELY INDUCED VORT EJECTING FROM TROF ACRS
CENTRAL CANADA MOVING ACRS OUR CWA. IT SHOULD BE NOTED...UPSTREAM
WATER VAPOR TRENDS SHOW SEVERAL EMBEDDED 5H VORTS ASSOCIATED WITH
THIS SYSTEM AND FEEL A PIECE OF THIS ENERGY WL BREAK OFF AND MOVE
ALONG STATIONARY BOUNDARY ACRS THE GREAT LAKES INTO THE MID
ATLANTIC STATES. HOWEVER...EXACT PLACEMENT OF ENERGY AND BEST
POTENTIAL FOR QPF IS DIFFICULT TO FCST ATTM...GIVEN COMPLEX
MID/UPPER LVL PATTERN AND MODELS SUFFERING FROM CONVECTIVE
FEEDBACK PROBLEMS. IN ADDITION...LATEST ENSEMBLES DATA AND NWP
SHOW LIMITED MOISTURE/INSTABILITY ACRS OUR CWA ON TUES...THEREFORE
WL MENTION SCHC OR LOWER POPS ATTM. HOWEVER...NOT COMPLETELY SOLD
THAT TUES WL BE DRY GIVEN LEFTOVER BL LAYER MOISTURE AND TIGHT
NORTH TO SOUTH THERMAL GRADIENT/BOUNDARY JUST TO OUR SOUTH. A
INCREASE IN POPS MAYBE NEEDED IN UPCOMING FCSTS. OTHERWISE...85H
TEMPS SUPPORT HIGHS IN THE MID/UPPER 70S MTNS TO L80S VALLEYS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 330 AM EDT SUNDAY...FAST WEST TO NORTHWEST FLW ALOFT DEVELOPS
ACRS THE GREAT LAKES INTO THE NORTHEAST CONUS ON WEDS INTO
THURS...BEFORE OUR NEXT SIGNIFICANT TROF DEEPENS OVER THE REGION.
THE MODELS ARE IN VERY GOOD AGREEMENT WITH TAKING A 2 TO 3 STD BLW
NORMAL MID/UPPER LVL TROF FROM THE CENTRAL GREAT LAKES ON THURS
AND INTO THE NE CONUS BY SATURDAY. THIS MID/UPPER LVL PATTERN
LOOKS VERY SIMILAR TO OUR CRNT SITUATION AND HAS THE POTENTIAL TO
PRODUCE MORE HEAVY RAINFALL ACRS THE FA. THE COMBINATION OF SOME
INSTABILITY AND MOISTURE...INTERACTING WITH A SFC BOUNDARY AND
DISTURBANCE IN THE WINDS ALOFT ON WEDS...WL MENTION CHC POPS WITH
TEMPS NEAR NORMAL. MID/UPPER LVL TROF WL BECMG CUTOFF ACRS THE
CENTRAL GREAT LAKES ON THURS AND SLOWLY MOVE TWD NNY BY 00Z
SATURDAY...WITH SEVERAL PERIODS OF RAIN EXPECTED. WL MENTION CHC
POPS ATTM WITH TEMPS AT OR SLIGHTLY BLW NORMAL. THE PATTERN FOR
NEXT WEEKEND LOOKS VERY SIMILAR TO PREVIOUS PATTERNS WE HAVE SEEN
THIS SUMMER...WHICH DOES NOT SUPPORT MUCH SUN OR ABOVE NORMAL
TEMPS. HOWEVER...THINGS CAN CHANGE BY NEXT WEEKEND...STAY TUNED.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THROUGH 12Z MONDAY...THE SLOW-MOVING 500MB LOW CENTERED NEAR THE
CHAMPLAIN VLY AT 05Z WILL PROGRESS SLOWLY EWD TO FAR WRN ME BY 00Z
MONDAY. THIS WILL BE OUR PRIMARY FEATURE OF INTEREST THROUGH THE
NEXT 24 HOURS. THIS LOW PRESSURE SYSTEM WILL BRING PERSISTENT MVFR
CIGS AND SCATTERED SHOWERS...WITH GREATEST CONCENTRATION OF SHOWER
ACTIVITY ACROSS VT. CAN/T RULE OUT POSSIBLE TSTMS WITH MUCAPE AROUND
500 J/KG THIS AFTN...BUT TSTMS ARE NOT LIKELY TO BE WIDESPREAD
ACROSS THE NORTH COUNTRY WITH CONSIDERABLE CLOUD COVER. FOR THIS
REASON...WILL LEAVE MENTION OF TSRA OUT OF CURRENT TAFS. SFC
WINDS WILL GENERALLY REMAIN LIGHT. HOWEVER...AS WEAK SFC LOW
DEVELOPS TO OUR EAST BELOW UPR LOW THIS AFTN...SHOULD SEE
DEVELOPMENT OF A LIGHT NWLY WIND AT 5-8 KTS AT MOST OF THE TAF
SITES...PERSISTING THRU 06Z MONDAY. ANY BINOVC OVERNIGHT SHOULD
ALLOW FOR RAPID FOG DEVELOPMENT...ESPECIALLY AT MPV/SLK...AS LOW-
LEVELS REMAIN NEAR SATURATION.
12Z MONDAY THROUGH THURSDAY...GRADUAL IMPROVEMENT IN AVIATION WX
CONDITIONS EXPECTED AS SLOW-MOVING CUTOFF LOW EXITS EWD THRU NEW
BRUNSWICK AND NOVA SCOTIA DURING THE DAY MONDAY. ISOLD AFTN
SHOWERS/TSTMS ARE STILL POSSIBLE WITH LOCALIZED MVFR CONDITIONS...BUT
OTHERWISE EXPECTING GENERALLY VFR CONDITIONS MONDAY WITH LIGHT SFC
WINDS. RIDGE AXIS BUILDING ACROSS THE NORTH COUNTRY AT THE SFC AND
ALOFT SHOULD BRING GENERALLY VFR CONDITIONS AND LIGHT WINDS MONDAY
NIGHT THROUGH TUESDAY. ONCE THIS RIDGE AXIS PROGRESSES TO THE
EAST...A RETURN TO CYCLONIC FLOW ALOFT AND A POSSIBLE SFC TROUGH
PROGRESSING EWD FROM THE EASTERN GREAT LAKES REGION WILL BRING
RENEWED CHANCES FOR SCATTERED SHOWER AND TSTM ACTIVITY ACROSS THE
NORTH COUNTRY FOR BOTH WEDNESDAY AND THURSDAY. MVFR AND LOCALIZED
IFR CONDITIONS IN HEAVIER SHOWERS WILL BE POSSIBLE...WITH POSSIBLE
GUSTY WINDS IN AND NEAR CONVECTIVE ACTIVITY.
&&
.HYDROLOGY...
AS OF 330 AM EDT SUNDAY...WL CONT FLOOD WATCH UNTIL 2PM THIS
AFTN...NOT EXPECTING WIDESPREAD MAIN STEM FLOODING...BUT THREAT
FOR ISOLATED FLASH FLOODING IN THE MTN ZNS WL CONT TODAY. FEEL
OVERALL COVERAGE/INTENSITY OF RAINFALL WL BE LESS THAN YESTERDAY
AND MORE CONFINED TO THE UPSLOPE REGIONS OF NORTHERN NY/VT. AREAS
FROM JAY PEAK TO NORTH UNDERHILL TO RIPTON COULD GET ANOTHER 0.25
TO 0.75...WHILE VALLEYS WL RECEIVE BTWN 0.10 TO 0.30. THE
OVERALL FLOOD THREAT WL DIMINISH BY THIS EVENING.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR VTZ002>012-
016>019.
NY...NONE.
&&
SYNOPSIS...TABER
NEAR TERM...TABER
SHORT TERM...TABER
LONG TERM...TABER
AVIATION...BANACOS
HYDROLOGY...TABERHazardous weather outlook, Aug 3, 3:28 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 328 AM EDT SUN AUG 3 2008 VTZ002>012-016>019-040730- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 328 AM EDT SUN AUG 3 2008 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION TO LOCALIZED HEAVY RAINFALL...ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE RELAY ANY OBSERVATIONS OF HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT. IF YOU HAVE INTERNET ACCESS...YOU CAN USE THE SUBMIT STORM REPORT FORM AVAILABLE ON OUR WEB PAGE AT WEATHER.GOV/BTV. THIS LINK IS LOCATED AT THE BOTTOM OF THE MENU ON THE LEFT SIDEBAR. NYZ026>031-034-035-087-VTZ001-040730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- 328 AM EDT SUN AUG 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THIS ACTIVITY IS NOT EXPECTED TO BECOME SEVERE. HOWEVER...LOCALIZED HEAVY RAINFALL IS POSSIBLE. SOIL CONDITIONS ARE LESS FAVORABLE FOR FLOODING IN NORTHERN NEW YORK AND GRAND ISLE COUNTY IN VERMONT. THUS...THE FLOOD WATCH HAS BEEN DROPPED FOR NORTHERN NEW YORK AND GRAND ISLE COUNTY IN VERMONT AS OF 3 AM EDT SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BANACOS
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:49 PM EDT | Flash Flood Warning | BTV | Washington | 3 hr |
| Aug 3, 6:35 AM EDT | Areal Flood Advisory | BTV | Caledonia, Essex, Franklin, Lamoille, Orleans, Washington | 4 hr |
Nearby
Flash Flood Warnings in Vermont, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.